# SDR COMA0460112

- Difficulty date: February 3, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N809CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7366
- Aircraft time: 9,950 hours, 9,308 cycles
- System (JASC): 2612 · Fire Detection
- Part: Element
- Part number: 356024310
- Condition: Malfunctioned
- Location: Anti Ice Duct
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5359 ANTI ICE DUCT WARNING.  REPLACED SENSING ELEMENT A46WK.
